26 Year Old Male. Accutane Ruined my Life. - Austin, TX

I just thought that I would post a warning about...

I just thought that I would post a warning about some permanent side effects I've contracted from accutane. I have this constant "visual snow" that is extremely annoying. It's like somebody has added a static filter to my vision and I experience it the entire time I'm awake. More annoying are dozens of eye floaters that constantly swirl around my vision 24/7. They are completely unavoidable and utterly annoying. Just as I am looking at this computer screen, there are dozens of strings and dots that float across my vision. When I look to the right, they all swoosh to the right, and same to the left.

It sounds benign, but imagine knowing you will have this problem every single day for the rest of your life. Floaters appear after part of the gel in the back of your eye break off due to inflammation, and stay suspended in your eye forever.

I think taking accutane was the single worst decision I've ever made. The funny part is that I didn't even take it very long, and had to stop because of other side effects. So now, I still have acne and I've been blessed vision problems for the remainder of my life. Every day I wish I could go back in time and not take it. The only thing I take solace in is knowing that this review might prevent somebody else from destroying their eyes.
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful